# SDR YENA2023042700448

- Difficulty date: April 25, 2023
- Submitted: April 27, 2023
- Operation: Air carrier
- Aircraft: N662JB
- Make and model: Airbus A320-232
- Aircraft serial: 03263
- Aircraft time: 56,193 hours, 20,040 cycles
- System (JASC): 5100 · Standard Practices/Structures
- Part: Unknown
- Condition: Unknown
- Location: Unknown
- Stage of operation: DE
- How discovered: O
- Nature of condition: B
- Precautionary procedure: A

## Discrepancy

FLT # 495, HPN-MCO(DIVERTED TO TPA). DURING DIVERT TO TPA 14,000 IN TURB FA REPORT ODOR-FILLED CABIN FOLLOWED FCIM PACK 2 OFF ODOR DISAPATE; ACCOMPLISHED ENG 1+2 RUN WITH BOTH PACKS ON  NO ODOR FROM PACKS. ACCOMPLISHED VISUAL INSP OF APU COMPARTMENT FOUND OIL IN APU COMPRESSOR VERIFIED NO HISTORY LAST 30 DAYS PER INFO NOTICE 2017-T015 J ODOR EVENT IS LEVEL A/1
